Skip to content Skip to navigation

Volume 11 (2011)

Volume 11 (2011)

Number 1 - 2011

  1. C. Calcaterra, Foliating Metric Spaces: A Generalization of Frobenius' Theorem . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 1 - 40
  2. D. Biswas, The Actions of Subgroups of SL2(R) for the Clifford Algebra in EPH Cases . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 41 - 50
  3. N. Ghobadipour, A. Ebadian, Th. M. Rassias, and M. Eshaghi Gordji, A Perturbation of Double Derivations on Banach Algebras . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 51 - 60
  4. H. Douanla and N. Svanstedt, Reiterated Homogenization of Linear Eigenvalue Problems in Multiscale Perforated Domains Beyond the Periodic Setting . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 61 - 93
  5. M. Cichoń, On Integrals of Vector-valued Functions on Time Scales . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 94 - 110
  6. M. Akkouchi, On a Common Fixed Point Problem for Two Pairs of Maps Satisfying the Property (W.T) . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 111 - 120
  7. M. N. Hounkonnou and A. Ronveaux, Factorization of Generalized Lamé and Heun's Differential Equations . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 121 - 136
  8. A. Liu and C. Feng, Anti-Periodic Solutions for a Kind of High Order Differential Equations with Multi-Delay . Commun. Math. Anal. Vol. 11 (2011). no. 1, pp. 137 - 150

Number 2 - 2011

  1. A. P. C. Lim, Chern-Simons Path Integral on R3 Using Abstract Wiener Measure . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 1 - 22
  2. E. Akin-Bohner and M. Ünal, Gronwall-like Inequalities on Time Scales with Applications . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 23 - 35
  3. A. J. Zaslavski, Turnpike Properties of Approximate Solutions for Discrete-Time Control Systems . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 36 - 45
  4. S. Aouaoui, Existence of a Solution for Some Singular Quasilinear Problem with Variable Exponent and Containing Gradient Term . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 46 - 69
  5. M. Buliga, A Characterization of Sub-Riemannian Spaces as Length Dilation Structures Constructed Via Coherent Projections . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 70 - 111
  6. A. C. Cavalheiro, A Theorem on Global Regularity for Solutions of Degenerate Elliptic Equations . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 112 - 123
  7. H. Kitada, A Remark on Simple Scattering Theory . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 124 - 138
  8. M. Sanogo and I. Fofana, Fourier Transform and Compactness in (Lq, lp)a and Mp,a Spaces . Commun. Math. Anal. Vol. 11 (2011). no. 2, pp. 139 - 153